# SDR 4MZA20231103059

- Difficulty date: November 1, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N628PA
- Make and model: Amazon MK27-2
- Aircraft serial: 000750
- Aircraft time: 28 hours, 374 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 12958809
- Part serial: BSZZ000004KR
- Condition: Torn
- Location: Stab
- Part time: 28 hours, 374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, PORTION OF SKIN MATERIAL TORN OF THE VERTICAL STABILIZER DURING FLIGHT.
